Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Invariant measures and Radon-Nikodym derivatives


Author: Dorothy Maharam
Journal: Trans. Amer. Math. Soc. 135 (1969), 223-248
MSC: Primary 28.75
DOI: https://doi.org/10.1090/S0002-9947-1969-0232914-7
MathSciNet review: 0232914
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28.75

Retrieve articles in all journals with MSC: 28.75


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0232914-7
Article copyright: © Copyright 1969 American Mathematical Society